Ive been taking Wellbutrin for about five months. I started at 100 and have been on 250 for two months now. I still feel very depressed,but have days where I am able to do ok- but I stll don't want to go anywhere or do anything ( I actually feel like I can't). I have several days a week I cry the day away. Doc wants to increase to 300mg. Will that help? I'm stinking sick of this!
Posts You May Be Interested In
Most people with copd also have anxiety.....Dr.suggested taking meds for it.....does it help? Just wondering....
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...